Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On two theorems of Paley

Authors: N. M. Rivière and Y. Sagher
Journal: Proc. Amer. Math. Soc. 42 (1974), 238-242
MSC: Primary 42A16
MathSciNet review: 0344779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A strengthening of Paley's theorem for the Fourier coefficients of an $ {L^p}$ function is presented. The result is then applied to prove strong versions of recent results of P. L. Duren, and of J. H. Hedlund on $ ({L^p},{L^q})$ multipliers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16

Additional Information

PII: S 0002-9939(1974)0344779-0
Keywords: Fourier coefficients, multipliers
Article copyright: © Copyright 1974 American Mathematical Society